Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 85, Issue 2, 2010
Metadata
 

Geometric approach to the Weil–Petersson symplectic form
Reynir Axelsson and Georg Schumacher
pp. 243–257
Abstract | Full-Text PDF (193 KB) | Metadata

A characterization of round spheres in terms of blocking light
Benjamin Schmidt and Juan Souto
pp. 259–271
Abstract | Full-Text PDF (184 KB) | Metadata

Conformal arc-length as ½-dimensional length of the set of osculating circles
Rémi Langevin and Jun O'Hara
pp. 273–312
Abstract | Full-Text PDF (640 KB) | Metadata

Finiteness results for flat surfaces: large cusps and short geodesics
John Smillie and Barak Weiss
pp. 313–336
Abstract | Full-Text PDF (249 KB) | Metadata

Bounding the symbol length in the Galois cohomology of function fields of p-adic curves
Venapally Suresh
pp. 337–346
Abstract | Full-Text PDF (138 KB) | Metadata

Automatic transversality and orbifolds of punctured holomorphic curves in dimension four
Chris Wendl
pp. 347–407
Abstract | Full-Text PDF (489 KB) | Metadata

The K(π,1) conjecture for a class of Artin groups
Graham Ellis and Emil Sköldberg
pp. 409–415
Abstract | Full-Text PDF (178 KB) | Metadata

Local signature defect of fibered complex surfaces via monodromy and stable reduction
Tadashi Ashikaga
pp. 417–461
Abstract | Full-Text PDF (514 KB) | Metadata

A converse theorem for Dirichlet L-functions
Jerzy Kaczorowski, Giuseppe Molteni and Alberto Perelli
pp. 463–483
Abstract | Full-Text PDF (219 KB) | Metadata